RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1978, Volume 33, Issue 6(204), Pages 199–200 (Mi umn3589)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The integrality of the limit of the curvature integral along the boundary of an isolated singularity of a surface in $C^3$

A. N. Varchenko


Full text: PDF file (167 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1978, 33:6, 263–264

Bibliographic databases:

MSC: 57R70, 14Jxx, 57R22, 58Dxx
Received: 21.03.1978

Citation: A. N. Varchenko, “The integrality of the limit of the curvature integral along the boundary of an isolated singularity of a surface in $C^3$”, Uspekhi Mat. Nauk, 33:6(204) (1978), 199–200; Russian Math. Surveys, 33:6 (1978), 263–264

Citation in format AMSBIB
\Bibitem{Var78}
\by A.~N.~Varchenko
\paper The integrality of~the~limit of~the~curvature integral along the~boundary of~an~isolated singularity of~a~surface in~$C^3$
\jour Uspekhi Mat. Nauk
\yr 1978
\vol 33
\issue 6(204)
\pages 199--200
\mathnet{http://mi.mathnet.ru/umn3589}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=526016}
\zmath{https://zbmath.org/?q=an:0473.57022}
\transl
\jour Russian Math. Surveys
\yr 1978
\vol 33
\issue 6
\pages 263--264
\crossref{https://doi.org/10.1070/RM1978v033n06ABEH003891}


Linking options:
  • http://mi.mathnet.ru/eng/umn3589
  • http://mi.mathnet.ru/eng/umn/v33/i6/p199

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. François Loeser, “Formules intégrales pour certains invariants locaux des espaces analytiques complexes”, Comment Math Helv, 59:1 (1984), 204  crossref  mathscinet  zmath  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:203
    Full text:87
    References:42
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021